# SDR FDEA200906222334

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 652163687
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR IS CRACKED AT AFT HINGE POINT.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND INSTALLED IAW DRAWING 65C27128 AND SRM 51-30-2.
